Partitions of the Spectrum of a Topological Algebra through Geometric hulls
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 97-104 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_44_a10,
     author = {Rodia I. Hadjigeorgiou},
     title = {Partitions of the {Spectrum} of a {Topological} {Algebra} through {Geometric} hulls},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {97--104},
     year = {1995},
     volume = {44},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a10/}
}
TY  - JOUR
AU  - Rodia I. Hadjigeorgiou
TI  - Partitions of the Spectrum of a Topological Algebra through Geometric hulls
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 97
EP  - 104
VL  - 44
UR  - http://geodesic.mathdoc.fr/item/MR_1995_44_a10/
LA  - gr
ID  - MR_1995_44_a10
ER  - 
%0 Journal Article
%A Rodia I. Hadjigeorgiou
%T Partitions of the Spectrum of a Topological Algebra through Geometric hulls
%J Μαθηματική Επιθεώρηση
%D 1995
%P 97-104
%V 44
%U http://geodesic.mathdoc.fr/item/MR_1995_44_a10/
%G gr
%F MR_1995_44_a10
Rodia I. Hadjigeorgiou. Partitions of the Spectrum of a Topological Algebra through Geometric hulls. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 97-104. http://geodesic.mathdoc.fr/item/MR_1995_44_a10/